Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 278, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Dec 28, 2018, 3:53 PM CST for Clay County, Dickinson County, Iowa. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 3:53 PM CST (21:53 UTC)
- Expired
- Dec 31, 2018, 3:55 PM CST
- In force
- 3 days
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IA, Dickinson County, IA
The radar
The Sioux Falls radar (KFSD), 125 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River near Milford (MIFI4).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
329
WGUS43 KFSD 282153
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
353 PM CST Fri Dec 28 2018
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
Runoff from recent rainfall of one to one and half inches will produce
flooding along the Little Sioux River near Milford. With the frigid
temperatures in place, additional runoff will be reduced and flooding
is expected to remain at minor levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-300154-
/O.NEW.KFSD.FL.W.0278.181228T2153Z-190103T1720Z/
/MIFI4.1.ER.181228T2030Z.181229T1200Z.190102T1720Z.NO/
353 PM CST Fri Dec 28 2018
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River near Milford.
* until Thursday morning.
* At 03PM Friday the stage was 12.11 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will rise to 13.8 feet by 6 AM Saturday.
* At stages near 14.0 feet...Significant amounts of pasture and other
farm lands begin to flood.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
&&
Location Flood Latest Observed Maximum Forecast
Stage Stage Time Stage Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.11 Fri 3 PM 13.8 Sat 6 AM6 follow-up statements
518
WGUS83 KFSD 291504
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
904 AM CST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River near Milford
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-301905-
/O.EXT.KFSD.FL.W.0278.000000T0000Z-190103T1310Z/
/MIFI4.1.ER.181228T2030Z.181231T1800Z.190102T1310Z.NO/
904 AM CST Sat Dec 29 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until Thursday morning.
* At 08AM Saturday the stage was 12.48 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Friday
December 28.
* Forecast...The river will rise to 12.9 feet by Monday December 31.
* At stages near 14.0 feet...Significant amounts of pasture and other
farm lands begin to flood.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
IAC021-041-301904-
/O.EXT.KFSD.FL.W.0277.000000T0000Z-190101T1500Z/
/LNNI4.1.ER.181229T1325Z.181230T0000Z.181231T1500Z.NO/
904 AM CST Sat Dec 29 2018
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until Tuesday morning.
* At 08AM Saturday the stage was 18.02 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.00 feet.
* Recent activity...The river rose above flood stage on Saturday
December 29.
* Forecast...The river will rise to 18.4 feet by Saturday December
29. However, fluctuations of up to 1 foot are possible due to
ice action.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
Location Flood Latest Observed Maximum Forecast
Stage Stage Time Stage Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.48 Sat 8 AM 12.9 Mon 12 PM
LNNI4 18.0 18.02 Sat 8 AM 18.4 Sat 6 PM944
WGUS83 KFSD 291820
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1220 PM CST Sat Dec 29 2018
...The Flood Warning is cancelled for the following rivers in Iowa...
Little Sioux River At Linn Grove
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-301731-
/O.EXT.KFSD.FL.W.0278.000000T0000Z-181230T1731Z/
/MIFI4.1.ER.181228T2030Z.181229T0500Z.181229T1731Z.NO/
1220 PM CST Sat Dec 29 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until Sunday morning.
* At 11AM Saturday the stage was 12.04 feet.
* Minor flooding is occurring.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Friday
December 28.
* Forecast...The river will continue to fall to below flood stage by
Saturday December 29.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
IAC021-041-291850-
/O.CAN.KFSD.FL.W.0277.000000T0000Z-190101T1500Z/
/LNNI4.1.ER.181229T1325Z.000000T0000Z.181229T1407Z.NO/
1220 PM CST Sat Dec 29 2018
The Flood Warning is cancelled for
The Little Sioux River At Linn Grove.
* At 12PM Saturday the stage was 17.90 feet.
* Flood stage is 18.00 feet.
* Recent activity...The river rose above flood stage on Saturday
December 29.
* Recent activity...The river fell below flood stage at Saturday
December 29.
* Forecast...The river will continue to fall to 17.8 feet by 6 AM
Sunday.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
&&
Location Flood Latest Observed Maximum Forecast
Stage Stage Time Stage Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.04 Sat 11 AM 11.5 Sat 6 PM
LNNI4 18.0 17.90 Sat 12 PM 17.9 Sat 6 PM486
WGUS83 KFSD 300211
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
811 PM CST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-310611-
/O.EXT.KFSD.FL.W.0278.000000T0000Z-181231T1100Z/
/MIFI4.1.ER.181228T2030Z.181229T0500Z.181230T1100Z.NO/
811 PM CST Sat Dec 29 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until late Sunday night.
* At 07PM Saturday the stage was 12.57 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Friday
December 28.
* Forecast...The river will continue to fall to below flood stage by
Sunday December 30.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.57 Sat 7 PM 12.8 Fri Dec 28416
WGUS83 KFSD 301501
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
901 AM CST Sun Dec 30 2018
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-311900-
/O.EXT.KFSD.FL.W.0278.000000T0000Z-190101T1800Z/
/MIFI4.1.ER.181228T2030Z.181229T0500Z.181231T1800Z.NO/
901 AM CST Sun Dec 30 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until Tuesday afternoon.
* At 08AM Sunday the stage was 12.66 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Recent activity...The river rose above flood stage on Friday
December 28.
* Forecast...The river will continue to fall to below flood stage by
Monday December 31.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.66 Sun 8 AM 12.8 Fri Dec 28373
WGUS83 KFSD 311626
FLSFSD
LSFSDFlood Statement
National Weather Service Sioux Falls SD
1026 AM CST Mon Dec 31 2018
...The Flood Warning continues for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-011800-
/O.CON.KFSD.FL.W.0278.000000T0000Z-190101T1800Z/
/MIFI4.1.ER.181228T2030Z.181229T0500Z.181231T1800Z.NO/
1026 AM CST Mon Dec 31 2018
The Flood Warning continues for
The Little Sioux River near Milford.
* until Tuesday afternoon.
* At 09AM Monday the stage was 12.01 feet.
* Flood stage is 12.00 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday December 31.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
LITTLE SIOUX RIVER
MIFI4 12.0 12.01 Mon 9 AM 12.8 Fri Dec 28
ADAMS528
WGUS83 KFSD 312155
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
355 PM CST Mon Dec 31 2018
...The Flood Warning is cancelled for the following rivers in Iowa...
Little Sioux River near Milford
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-059-312225-
/O.CAN.KFSD.FL.W.0278.000000T0000Z-190101T1800Z/
/MIFI4.1.ER.181228T2030Z.181229T0500Z.181231T1515Z.NO/
355 PM CST Mon Dec 31 2018
The Flood Warning is cancelled for
The Little Sioux River near Milford.
* At 03PM Monday the stage was 11.71 feet.
* Flood stage is 12.00 feet.
* Recent activity...The river fell below flood stage at Monday
December 31.
* Forecast...The river will continue to fall to 11.4 feet by 6 AM
Tuesday.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins, and water reaches the road on 190th Avenue near 240th
Street.
&&
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
4321 9517 4321 9528 4330 9525
$$
&&
Location Flood Latest Observed Recent Observed
Stage Stage Time Crest Time
LITTLE SIOUX RIVER
MIFI4 12.0 11.71 Mon 3 PM 12.8 Fri Dec 28What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Dec 28, 3:48 PM CST, 5 minutes earlier.
Area forecast discussion, Dec 28, 3:48 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
348 PM CST Fri Dec 28 2018
.SHORT TERM...(This evening through Saturday)
Issued at 344 PM CST Fri Dec 28 2018
Winds will continue to decrease throughout the evening and early
overnight hours. Blowing snow persists until winds decrease, and
road conditions have been slow to improve, especially given the
layer of frozen wet snow from yesterday (Thursday) morning.
Continue to exercise caution if traveling.
Overnight, a 1040 hPa surface high pressure will slide south into
the region. Pressures this high usually correspond to a cold arctic
air mass, and this holds true for Saturday morning, with lows in the
negative single digits to negative teens. Despite winds being light,
less than 10 mph, winds chills will be hazardous at 20 to 30 below
zero. Wind Chill Advisories cover this threat. By late morning, sun
and a slowly moderating air mass will help temperatures recover
slightly, with highs in the teens to low 20s.
.LONG TERM...(Saturday night through Friday)
Issued at 344 PM CST Fri Dec 28 2018
On Sunday, temperatures will continue to warm as a weak pressure
gradient forces light southwest winds. Highs could peak above
freezing, but it's unlikely to feel very warm, as the air mass will
be relatively moist, and current snowpack could bring patchy fog as
the warm air rides over the cold surface layer.
Sunday night into Monday, a broad trough will move over the northern
Plains. Weak forcing aloft and limited moisture will mean only light
precipitation, with snow and/or a wintry mix possible. Light snow
could linger into the evening on New Year's Eve as a cold front
pushes through, but the bigger story will likely be the frigid
cold expected overnight into Tuesday. This round of cold air will
come with breezy north winds gusting into the 20 mph range, so
additional cold weather headlines will likely be needed once this
period approaches.
Cold air remains in place for New Year's Day (Tuesday), with
highs in the single digits. The pattern moderates and remains dry
Wednesday through week's end, as a broad ridge over the Plains
keeps the jet stream north of the region. Temperatures look to
improve to 5 to 10 degrees above normals by the end of the week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1200 PM CST Fri Dec 28 2018
Another hour or two of light snow is expected for northwest Iowa,
including KSUX. Mid-level ceilings will accompany IFR visibilities
through about 28/2000z, after which time snow is expected to end.
Region-wide, near-surface blowing snow will be the main issue
through the afternoon hours. Winds slowly weaken through 29/0000z,
meaning blowing snow issues should decrease throughout the
evening. Until sunset, gusts in the 20 to 30 kt range will be
common. Skies clear overnight. There is a slight chance of
freezing fog for the James River Valley Saturday morning, due to
light winds and clear skies, but have avoided mention in TAFs for
this issuance due to low confidence.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory until 9 AM CST Saturday for SDZ038>040-
052>056-058>061-064-065.
MN...Wind Chill Advisory until 9 AM CST Saturday for MNZ071-072-080-
081-089-090-097.
IA...None.
NE...None.
&&
SHORT TERM...VandenBoogart
LONG TERM...VandenBoogart
AVIATION...VandenBoogartHazardous weather outlook, Dec 28, 4:36 AM CST, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 436 AM CST Fri Dec 28 2018 IAZ001>003-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038>040- 050-052>071-291045- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Rock-Dixon-Dakota-Beadle-Kingsbury- Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora- Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson- Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-Union- 436 AM CST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Snow and blowing snow are expected through the day today. Additional snow accumulations are expected to be an inch or less. Much colder air will move into the region behind this winter storm for Friday and Saturday. Wind chills in the single digits and teens below zero appear likely tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow will be possible New Years Eve. Snow amounts are expected to be an inch or less. Another blast of cold air Monday night into Tuesday will bring wind chill values of 20 below to 30 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-080-081-089-090-097-291045- Lincoln MN-Lyon MN-Murray-Cottonwood-Nobles-Jackson-Pipestone- 436 AM CST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of southwest Minnesota. .DAY ONE...Today and Tonight Snow and blowing snow are expected through the day today. Additional snow accumulations are expected to be an inch or less. Much colder air will move into the region behind this winter storm for Friday and Saturday. Wind chills will approach 20 below Friday afternoon and remain there through Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow will be possible New Years Eve. Snow amounts are expected to be an inch or less. Another blast of cold air Monday night into Tuesday will bring wind chill values of 20 below to 30 below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 28, 10:39 AM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1039 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW LENNOX 43.35N 96.90W
12/27/2018 M4.0 INCH LINCOLN SD PUBLIC
SOCIAL MEDIA REPORT.
&&Local storm report, Dec 28, 10:43 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 AM CST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM SNOW 2 N SIOUX FALLS 43.57N 96.73W
12/28/2018 M4.7 INCH MINNEHAHA SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL SINCE WEDNESDAY, 12/26.
0900 AM SNOW 1 NNW MARSHALL 44.47N 95.80W
12/28/2018 M10.0 INCH LYON MN CO-OP OBSERVER
CO-OP OBSERVER STATION MMLM5, MARSHALL.
0900 AM SNOW 1 ENE WALL LAKE 43.53N 96.95W
12/28/2018 M8.0 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-8, WALL LAKE.
0800 AM SNOW TYNDALL 42.99N 97.86W
12/28/2018 M7.6 INCH BON HOMME SD CO-OP OBSERVER
CO-OP OBSERVER STATION TYNS2, TYNDALL.
0800 AM HEAVY SNOW 2 S ARMOUR 43.30N 98.34W
12/28/2018 M8.0 INCH DOUGLAS SD EMERGENCY MNGR
0800 AM SNOW SANBORN 43.18N 95.66W
12/28/2018 M0.5 INCH OBRIEN IA CO-OP OBSERVER
CO-OP OBSERVER STATION SNBI4, SANBORN.
0800 AM SNOW 1 N ROCK RAPIDS 43.43N 96.17W
12/28/2018 M1.0 INCH LYON IA CO-OP OBSERVER
CO-OP OBSERVER STATION RKRI4, ROCK RAPIDS.
0800 AM SNOW 1 NE BROOKINGS 44.32N 96.77W
12/28/2018 M8.1 INCH BROOKINGS SD CO-OP OBSERVER
CO-OP OBSERVER STATION BROS2, 2 NE
BROOKINGS.
0800 AM SNOW 1 SW BROOKINGS 44.29N 96.80W
12/28/2018 M8.0 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-3, 1 SW BROOKINGS.
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
12/28/2018 M8.7 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45, 5 W BRUCE.
0800 AM SNOW 1 S MARSHALL 44.44N 95.79W
12/28/2018 M8.0 INCH LYON MN COCORAHS
COCORAHS STATION MN-LY-2, MARSHALL 0.6 S.
0700 AM SNOW 1 WNW CANTON 43.31N 96.59W
12/28/2018 M3.5 INCH LINCOLN SD CO-OP OBSERVER
CO-OP OBSERVER STATION CNNS2, CANTON.
0700 AM SNOW 4 NNE SIBLEY 43.45N 95.71W
12/28/2018 M1.0 INCH OSCEOLA IA CO-OP OBSERVER
CO-OP OBSERVER STATION SIBI4, SIBLEY.
0700 AM SNOW WESSINGTON SPRINGS 44.08N 98.57W
12/28/2018 M6.0 INCH JERAULD SD CO-OP OBSERVER
CO-OP OBSERVER STATION WSPS2, WESSINGTON
SPRINGS.
0700 AM SNOW ORANGE CITY 43.00N 96.05W
12/28/2018 M0.8 INCH SIOUX IA CO-OP OBSERVER
CO-OP OBSERVER STATION ORCI4, ORANGE CITY.
0700 AM SNOW WHITE LAKE 43.73N 98.72W
12/28/2018 M9.2 INCH AURORA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WITS2, WHITE LAKE.
0700 AM SNOW DE SMET 44.38N 97.55W
12/28/2018 M7.0 INCH KINGSBURY SD COCORAHS
COCORAHS STATION SD-KY-5, DE SMET.
0700 AM SNOW 2 NNE WORTHINGTON 43.65N 95.58W
12/28/2018 M3.0 INCH NOBLES MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRNM5, WORTHINGTON.
0700 AM SNOW 2 N CHESTER 43.93N 96.93W
12/28/2018 M7.1 INCH LAKE SD CO-OP OBSERVER
CO-OP OBSERVER STATION CHES2, CHESTER 2N.
0700 AM SNOW 4 SW SIOUX FALLS 43.50N 96.79W
12/28/2018 M6.2 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-41, 3 SW SIOUX FALLS.
0700 AM SNOW 1 WNW LAKEFIELD 43.68N 95.18W
12/28/2018 M2.3 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5, LAKEFIELD.
0641 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
12/28/2018 M7.5 INCH BEADLE SD OFFICIAL NWS OBS
EVENT TOTAL SNOWFALL.
0630 AM SNOW 2 E YANKTON 42.88N 97.36W
12/28/2018 M7.5 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2, 2 E YANKTON.
0600 AM SNOW HURLEY 43.28N 97.09W
12/28/2018 M4.5 INCH TURNER SD COCORAHS
COCORAHS STATION SD-TR-9, HURLEY.
0600 AM SNOW EDGERTON 43.87N 96.13W
12/28/2018 M4.5 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6, EDGERTON.
1100 PM SNOW MITCHELL 43.70N 98.04W
12/27/2018 M11.4 INCH DAVISON SD CO-OP OBSERVER
CO-OP OBSERVER STATION MCLS2, MITCHELL.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:32 PM CST | River Flood Warning | FSD | O'Brien | 15 hr |
| Dec 28, 10:24 AM CST | River Flood Warning | FSD | Clay | 47 hr |
| Dec 28, 10:24 AM CST | River Flood Warning | FSD | Clay | 58 hr |
| Dec 28, 10:24 AM CST | River Flood Warning | FSD | Buena Vista, Clay | 5 days |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.